# SDR 2000UALA00376

- Difficulty date: July 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 62,841 hours, 16,726 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Part number: BACC63BP16D10
- Condition: Corroded
- Location: Fuel Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

POSSIBLE FUEL LEAK OR BROKEN GAUGE.  FLIGHT DIVERTED TO DEN.  DISCREPANCY BETWEEN CALCULATED AND TOTALIZER FUEL READINGS, ALSO FUEL IMBALANCE.  *S/D*  THE FUEL DISCREPANCY RESULTED IN A D1 AND D4 FAULT ON THE FQIS PROCESSOR INDICATING LEFT MAIN TANK DENSITOMETER FAULTS.  THE DENSITOMETER CONNECTOR WAS FOUND TO HAVE SURFACE CORROSION ON THE CONTACTS.  AFTER CLEANING THE CONTACTS A SYSTEM TEST SHOWED THAT THE FAULTS WERE CLEARED.  SYSTEM OPERATION HAS BEEN NORMAL TO DATE.
